Open Access

Spectral theorems for $*$-representations of the algebras $\mathcal{P}_{\Gamma,\chi,com}$ associated with Dynkin graphs


Full Text

Coming Soon.





Article Information

TitleSpectral theorems for $*$-representations of the algebras $\mathcal{P}_{\Gamma,\chi,com}$ associated with Dynkin graphs
SourceMethods Funct. Anal. Topology, Vol. 11 (2005), no. 1, 88-96
MathSciNet MR2130941
CopyrightThe Author(s) 2005 (CC BY-SA)

Citation Example

Yu. S. Samoǐlenko and M. V. Zavodovsky, Spectral theorems for $*$-representations of the algebras $\mathcal{P}_{\Gamma,\chi,com}$ associated with Dynkin graphs, Methods Funct. Anal. Topology 11 (2005), no. 1, 88-96.


BibTex

@article {MFAT310,
    AUTHOR = {Samoǐlenko, Yu. S. and Zavodovsky, M. V.},
     TITLE = {Spectral theorems for  $*$-representations of the algebras $\mathcal{P}_{\Gamma,\chi,com}$  associated with Dynkin graphs},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {11},
      YEAR = {2005},
    NUMBER = {1},
     PAGES = {88-96},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=310},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues